MAUDE Adverse Event Report: TRIMED, INC. 1ST MTP 0 DEGREE DORSIFLEXED,LT, 7-HOLE

TRIMED, INC. 1ST MTP 0 DEGREE DORSIFLEXED,LT, 7-HOLE
Model Number MTPL-7
Medical Device Problem Codes Break (1069); Fracture (1260)
Health Effect - Clinical Code Nonunion/Delayed-union Bone Fracture (2369)
Date of Event 05/02/2025
Type of Reportable Event Serious Injury
Event or Problem Description
A sales rep reported on 02may2025 that upon x-ray review during a post-op appointment, the surgeon discovered a non-union after the mtpl-7 was implanted on (b)(6) 2024.It is unknown if the patient followed all post-op instructions and this was the first post op appointment where the issue was identified.A revision surgery is scheduled for (b)(6) 2025.Additional information was provided on 08may2025 that the hardware was removed successfully.The surgeon said the patient can be pain free after a removal like this so chose not to put any additional hardware in at this time even though the joint did not fuse.X-rays were provided and it is unknown if the device will be available to be returned.

Brand Name
1ST MTP 0 DEGREE DORSIFLEXED,LT, 7-HOLE
Common Device Name
1ST MTP 0 DEGREE DORSIFLEXED,LT, 7-HOLE
Manufacturer (Section D)
TRIMED, INC.
27533 avenue hopkins
valencia CA 91355
Manufacturer (Section G)
TRIMED, INC.
27533 avenue hopkins
valencia CA 91355
Manufacturer Contact
megan rissler
27533 avenue hopkins
valencia, CA 91355
MDR Report Key22079964
Report Number2031009-2025-00011
Device Sequence Number12937250
Product Code HRS
UDI-Device Identifier00842188120022
UDI-Public00842188120022
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K192696
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Model NumberMTPL-7
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/23/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown